MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM 01.18.10.104 BROACH SIZE4; SURGICAL INSTRUMENT FOR HIP SURGERY

MEDACTA INTERNATIONAL SA AMISTEM 01.18.10.104 BROACH SIZE4; SURGICAL INSTRUMENT FOR HIP SURGERY
Catalog Number 01.18.10.104
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 february 2019: lot 108124: (b)(4) items manufactured and released on 08-feb-2011.No anomalies found related to the problem.To date, no other similar event has been reported.
 
Event or Problem Description
During the primary hip surgery, the patient's femur fractured while the surgeon was broaching, this caused an hour long delay in the case.The surgeon cabled the fracture and implanted another company's stem.The stem planned to be implanted was an amistem p, but it was never opened as the fracture occurred before.

Brand Name
AMISTEM 01.18.10.104 BROACH SIZE4
Common Device Name
SURGICAL INSTRUMENT FOR HIP SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8338980
Report Number3005180920-2019-00055
Device Sequence Number1954736
Product Code LXH
UDI-Device Identifier07630040751803
UDI-Public07630040751803
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.10.104
Device Lot Number108124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;